# SDR SWAA2022111469736

- Difficulty date: November 11, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,387 hours, 9,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHTING AT ROW 21 AND 22 LEFT SIDE INOPERATIVE.  R & R THE SEAT 20ABC SIDEWALL LIGHT PER AMM 33-21-00; OPS CHECK GOOD. ROW 21 AND 22 OPS CHECK GOOD.
